U.S. doctors online nowAsk doctors free
IL
A 22-year-old female asked:

missed my per. for the 2nd month and am on nexplanon but had bleeding during intercourse , and as soon as we finished it stopped. what could this be?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Nexplanon bleed: Irregular bleeding is an almost universal side effect of nexplanon. There is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 44-year-old member asked:

What could cause painful vaginal bleeding?

1 doctor answer2 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
See your doctor: Any painful vaginal bleeding needs to be evaluated by a doctor.
NY
A 28-year-old male asked:

What to do for allergic reaction to antibiotic ? Finished course. Just wait.

1 doctor answer2 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Antihistamine: A short course of antihistamines like Benadryl (diphenhydramine) will help. It is advisable to have your doctor classify the allergic reaction and document in your medical record the type of antibiotic which caused the reaction. Please, always follow directions listed on over the counter meds and better yet double check with a pharmacist.
A 19-year-old female asked:

So i'm on implanon bc I started my regular period for about 5days and then started my period heavy gaing for 7 days , and now brown like discharge?

1 doctor answer2 doctors weighed in
Dr. Miguel Cano
Obstetrics and Gynecology 30 years experience
Expected: Implanon/nexplanon is known to cause irregular bleeding. Expect this for the first few months and expect it to decrease over time & eventually you should have lighter and more regular cycles. Take care.
Concord, CA
A 44-year-old male asked:

If I had a body scan today, when can I restart taking my hormone medicine?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Depends on hormones : I think that would depend on the type of hormone you are talking about and the scan you had. If you didnt get instructions then check with your doctor first. Did you have a thyroid scan? Was it a bone scan or a density scan?
Centreville, VA
A 46-year-old female asked:

I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Check with the doc: Many blood pressure medications take longer than a week to have their full effect. Check with your doctor as you may need a higher dose or another medication. Hbp is damaging over the long term most of the time and not over a few days so check with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 24, 2018

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.